MathSciNet Relay Station
MathSciNet bibliographic data
MR2481827 (2011d:35093) 35F20 (49Q20)
Andreu, F.; Mazón, J. M.; Rossi, J. D.; Toledo, J. The limit as $p\to\infty$ in a nonlocal $p$-Laplacian evolution equation: a nonlocal approximation of a model for sandpiles. Calc. Var. Partial Differential Equations 35 (2009), no. 3, 279–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement